Discussions By Condition: Medical Errors

Eye Movement neuro symptoms (FOR JCOTTLEMD)

Posted In: Medical Errors 1 Replies
  • Posted By: DerrickOlson
  • April 6, 2009
  • 02:29 AM

This is a response to JCOTTLEMD, thank you for the very helpful information on the eye movement neuro symtoms. I have been experiencing simular symtoms. I have had them for seven or eight years now. It is exactly how you describe them, for me I get the impulses in only one eye (right) when I look to the right. They only last for a few seconds and then they are gone. I have notified my family Doc of these symtoms. I did take an anti depressant (Lexapro) about four years ago and tried a couple others prior to that. I am not on any medication currently nor have been for the past four years. Can you please tell me what I can do to alleviate these electrical shock (zap) like feelings. Can they cause any long term dammage if untreated.

Reply Flag this Discussion

1 Replies:

  • I also had electric zaps in my brain first after discontinuing Effexor and then after discontinuing Cymbalta. I now take 10 mg of Lexapro just to prevent the electric shocks. After Effexor, I read on the Internet about a way to get rid of them. These newer antidepressants have a very short half-life in the body. The recommendation was to take Prozac for a month - it has a longer half-lie, then wean off the Prozac. Since I lived overseas, I could buy Prozac without a prescription. After discontinuing the Prozac, the electric zaps were much more bearable. It took a full year for them to go away completely.
    Anonymous 42,789 Replies
    • August 15, 2009
    • 04:28 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?